# SDR UALA2012062903417

- Difficulty date: June 23, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 40,761 hours, 17,222 cycles
- Engine: Iae V2527A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE POWER FEED CABLE PUNCTURED AND SIGNS OF ARCING LOCATED JUST FWD OF THE INBD THRUST REVERSER ACTUATOR.   REPLACED IDG HARNESS PER MM .
